# SDR CA970319011

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 104626002
- Condition: Corroded Threads
- Location: Nose Gear
- Part time: 17,577 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER A REPORTED INCIDENT BY ANOTHER OPERATOR, A FLEET INSPECTION WAS CARRIED OUT ON THE NOSE GEAR. AS A RESULT ONE ACTUATOR WAS FOUND WITH ROD END LOOSE AND SEVERE CORROSION ON THREADS.
